# SDR AALA202106228072

- Difficulty date: June 12, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,355 hours, 16,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON L2 DOOR SILL AT FR66, Y1467 AND Z-500. CUT OUT DAMAGED AREA AND FABRICATED FILLER AND REPAIR ANGLE. INSTALLED REPAIR REF SRM 53-41-14-300-001 REPAIR PRINCIPLE 6.
